# SDR IPXA2023012090070

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 36,015 hours, 24,195 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flaps Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDED UNEVENTFULLY,  ON ARRIVAL EXTENDED THE FLAPS TO 1 RECEIVED A TE FLAP ASYM EICAS MESSAGE. RAN QRH.  REMOVED AND REPLACED LT WING FLAP POSITION TRANSMITTER IAW 27-58-03-0401. OPS CHECKS NORMAL. NO FAULTS FOUND. ACFT OK FOR SVC.
